# SDR CHQA20131009367

- Difficulty date: October 9, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 26,259 hours, 21,760 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,866 hours, 23,968 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A9134401
- Condition: Cut
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A HYD SYS LOW QUANTITY MESSAGE FOLLOWED BY AN ENGINE 1 HYD PUMP FAIL MESSAGE ON DESCENT. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE PRESSURE LINE ON THE NR 1 HYD PUMP.  OPS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
